RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 345–351 (Mi mz6518)  

This article is cited in 2 scientific papers (total in 2 papers)

Characterizations of finite metanilpotent groups

A. N. Skiba


Full text: PDF file (687 kB)

English version:
Mathematical Notes, 1980, 27:3, 172–175

Bibliographic databases:

UDC: 519.4
Received: 09.11.1978

Citation: A. N. Skiba, “Characterizations of finite metanilpotent groups”, Mat. Zametki, 27:3 (1980), 345–351; Math. Notes, 27:3 (1980), 172–175

Citation in format AMSBIB
\Bibitem{Ski80}
\by A.~N.~Skiba
\paper Characterizations of finite metanilpotent groups
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 345--351
\mathnet{http://mi.mathnet.ru/mz6518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570744}
\zmath{https://zbmath.org/?q=an:0456.20007|0447.20018}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 172--175
\crossref{https://doi.org/10.1007/BF01140161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6518
  • http://mi.mathnet.ru/eng/mz/v27/i3/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, “On certain properties of totally local formations”, Math. Notes, 60:1 (1996), 18–21  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Selkin V.M., “Ob odnom primenenii teorii kriticheskikh formatsii”, Vesnk Vtsebskaga dzyarzhainaga unversteta, 1:67 (2012), 18–21  elib
  •  Mathematical Notes
    Number of views:
    This page:115
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019